# SDR FDEA201211013801

- Difficulty date: November 1, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 62,319 hours, 11,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Bs 1361-1381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER FUSELAGE TEE FITTING FOUND CRACKED BETWEEN BS 1361 TO 1381 BELOW LONGERON 27.  R & R IAW SRM 51-31-01, REVISION 50.  PNEUMATIC LEAK CHECK CARRIED OUT IAW AMM 36-10-00 REV 74.0.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
